# SDR UALA2011112706504

- Difficulty date: November 24, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 1265 LT FRAME INNER CHORD AND WEB HAS SHORT EDGE MARGIN 4 LOCATIONS.  REPAIRED IAW 747EN- 53-0364.
